# SDR HNAA2015082100260

- Difficulty date: August 21, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 65,111 hours, 73,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 81
- Condition: Dim
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIM LT AFT FUSELAGE EMERGENCY LIGHT.  R & R BULB FOR LT AFT FUSELAGE LIGHT.  OPS CHECKED GOOD.
